# SDR CALA2025110610968

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 79,046 hours, 30,090 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A52014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB TIP DAMAGED.     REMOVED REMAINING UPPER AND LOWER TRAILING EDGE PANEL AND CLOSURE RIB FITTING IAW AVO15975, STEP 1-2.  REMOVED AND REPLACED RIB FITTING, UPPER AND LOWER TRAILING EDGE PANELS AND TIP CAP FAIRING IAW SRM 51-40-02, DWG 182A5201, DWG 189A1001, AND DWG 185A1800.
